# SDR AALA201709119007

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 21,094 hours, 7,801 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 300420601
- Part serial: 0995
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACTUATOR TRANSFER FAULT AT CRUISE.1850LBS COMPLETED ECAM PROCEDURE DRAINED TANK RETURNED TO AUTO. REMOVED AND REPLACED LEVEL SENSING CONTROL UNIT IAW AMM.
